Résultats d’unicité pour le système de Navier-Stokes bidimensionnel
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2004-2005), Exposé no. 14, 13 p.
@article{SEDP_2004-2005____A14_0,
     author = {Gallagher, Isabelle},
     title = {R\'esultats d{\textquoteright}unicit\'e pour le syst\`eme de {Navier-Stokes} bidimensionnel},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:14},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2004-2005},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2004-2005____A14_0/}
}
TY  - JOUR
AU  - Gallagher, Isabelle
TI  - Résultats d’unicité pour le système de Navier-Stokes bidimensionnel
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:14
PY  - 2004-2005
DA  - 2004-2005///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2004-2005____A14_0/
LA  - fr
ID  - SEDP_2004-2005____A14_0
ER  - 
Gallagher, Isabelle. Résultats d’unicité pour le système de Navier-Stokes bidimensionnel. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2004-2005), Exposé no. 14, 13 p. http://www.numdam.org/item/SEDP_2004-2005____A14_0/

[1] A. Alvino, P.-L. Lions, et G. Trombetti. Comparison results for elliptic and parabolic equations via symmetrization : a new approach. Differential Integral Equations 4 (1991), 25–50. | MR 1079609 | Zbl 0735.35003

[2] A. Alvino, P.-L. Lions, et G. Trombetti. On optimization problems with prescribed rearrangements. Nonlinear Anal. T.M.A. 13 (1989), 185–220. | MR 979040 | Zbl 0678.49003

[3] A. Arnold, P. Markowich, G. Toscani, et A. Unterreiter. On convex Sobolev inequalities and the rate of convergence to equilibrium for Fokker-Planck type equations. Comm. Partial Differential Equations 26 (2001), 43–100. | MR 1842428 | Zbl 0982.35113

[4] C. Bandle. Isoperimetric inequalities and applications. Monographs and Studies in Mathematics 7. Pitman, London, 1980. | MR 572958 | Zbl 0436.35063

[5] M. Ben-Artzi. Global solutions of two-dimensional Navier-Stokes and Euler equations. Arch. Rational Mech. Anal. 128 (1994), 329–358. | MR 1308857 | Zbl 0837.35110

[6] M. Cannone et F. Planchon. Self-similar solutions for Navier-Stokes equations in 3 . Comm. Partial Differ. Equations 21 (1996), 179–193. | MR 1373769 | Zbl 0842.35075

[7] E. A. Carlen et M. Loss. Optimal smoothing and decay estimates for viscously damped conservation laws, with applications to the 2-D Navier-Stokes equation. Duke Math. J. 81 (1995), 135–157 (1996). | MR 1381974 | Zbl 0859.35011

[8] G.-H. Cottet. Equations de Navier-Stokes dans le plan avec tourbillon initial mesure. C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), 105–108. | MR 853597 | Zbl 0606.35065

[9] I. Gallagher et Th. Gallay. Uniqueness for the two-dimensional Navier-Stokes equation with a measure as initial vorticity. Math. Annalen 332 (2005), 287–327. | MR 2178064 | Zbl 1096.35102

[10] I. Gallagher, Th. Gallay et P.-L. Lions. On the uniqueness of the solution of the two-dimensional Navier-Stokes equation with a Dirac mass as initial vorticity. à paraître dans Math. Nachr. , disponible sur http://www.arXiv.org/math.AP/0410344. | MR 2176270 | Zbl 1083.35092

[11] Th. Gallay et C. E. Wayne. Invariant manifolds and the long-time asymptotics of the Navier-Stokes and vorticity equations on 2 . Arch. Rational Mech. Anal. 163 (2002), 209–258. | MR 1912106 | Zbl 1042.37058

[12] Th. Gallay et C. E. Wayne. Global stability of vortex solutions of the two-dimensional Navier-Stokes equation. Comm. Math. Phys. 255 (2005), 97–129. | MR 2123378 | Zbl 02214806

[13] Y. Giga, T. Miyakawa, et H. Osada. Two-dimensional Navier-Stokes flow with measures as initial vorticity. Arch. Rational Mech. Anal. 104 (1988), 223–250. | MR 1017289 | Zbl 0666.76052

[14] T. Kato. The Navier-Stokes equation for an incompressible fluid in 2 with a measure as the initial vorticity. Differential Integral Equations 7 (1994), 949–966. | MR 1270113 | Zbl 0826.35094

[15] H. Koch et D. Tataru. Well-posedness for the Navier–Stokes equations. Advances in Mathematics 157 (2001), 22–35. | MR 1808843 | Zbl 0972.35084

[16] J. Leray. Etude de diverses équations intégrales non linéaires et de quelques problèmes que pose l’hydrodynamique. J. Math. Pures. Appl. 12 (1933), 1–82. | Zbl 0006.16702

[17] E. Lieb et M. Loss. Analysis. Graduate Studies in Mathematics 14. American Mathematical Society, Providence, RI, 1997. | MR 1415616 | Zbl 0873.26002

[18] H. Osada. Diffusion processes with generators of generalized divergence form. J. Math. Kyoto Univ. 27 (1987), 597–619. | MR 916761 | Zbl 0657.35073